# SDR AALA2018101099012

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 52,675 hours, 30,156 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Failed
- Location: Solenoid Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU SMOKE ODOR FUMES.  THE AIRCRAFT WAS GROUNDED.  TROUBLESHOT IAW JC 26L00021002.  FOUND FUEL LEAKING FROM THE APU FLOW DIVIDER SOLENOID VALVE PACKING. REPAIRED FUEL SOLENOID LEAK ON APU IAW DECONTAMINATION CARDS 26L00021004, 26L00021001, AND 26L00021002.  SYSTEM CHECKED GOOD.
